On Typical Compact Submanifolds of the Euclidean Space
It is shown that typical compact submanifolds of Rⁿ are nowhere differentiable with integer box dimensions.
Збережено в:
Дата: | 2013 |
---|---|
Автор: | |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Інститут математики НАН України
2013
|
Назва видання: | Український математичний журнал |
Теми: | |
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/165592 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | On Typical Compact Submanifolds of the Euclidean Space / R. Mirzaie // Український математичний журнал. — 2013. — Т. 65, № 7. — С. 1009–1014. — Бібліогр.: 11 назв. — англ. |